# SDR DALA2015042302866

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 77,328 hours, 35,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27 AFT RED EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE PULLED OUT OF LIGHT ASSY CONNECTOR. REPLACED LIGHT ASSY IAW AMM 33-51. OPS CHECKED OK.
